# SDR P5CA9600835

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK APPROX .25 INCH GOING TO RIVET HOLE AT TOP AFT CORNER OF NR 2 PYLON CUTOUT FOR PANEL 463CL.  DYE CHECK CONFIRMED CRACK, EDDY CURRENT CK PER BAC NDT MANUAL PART 6 AND INSTALLED DOUBLER PER BAC SRM 54-30-03.
